# SDR F3LA2017020200070

- Difficulty date: January 20, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 55,179 hours, 23,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Part time: 55,179 hours, 23,292 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM Y254 BETWEEN FR66 AND FR67. REPLACED FLOORBEAM Y254 BETWEEN FR66 AND FR67 IAW SRM 51-72-11-911-001.
